# SDR IPXA2018011725589

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB71361
- Condition: Chafed
- Location: Bs 1149-1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  FUSELAGE SKIN IS CHAFED AT BS 1149 - 1153,  LONGERON 44L. REPAIRED THE SKIN IAW SRM 53-40-01, REPAIR 2, FIG 201. MAJOR REPAIR.
